Couldn't find what you looking for?

TRY OUR SEARCH!


My son is on Cymbalta treatment and I need some information on what I have to pay extra attention while he is using it. He is very young and we have long history of problems with depression with him. Previous treatments weren’t effective. I am very tired and concerned and most of all afraid for my son’s health.

Loading...


Well, the usual concern is about the increased risk of suicidal thoughts or behaviors that might be greater if he is 18 or younger and taking Cymbalta. In patients younger than 18 years, the period of risk may extend beyond start of therapy or when doses are changed, his doctor may want you to look for the symptoms like: anxiety, panic attacks, difficulty sleeping, irritability, impulsivity, mania etc.. These symptoms may be associated with the development of worsening symptoms of depression or suicidal thoughts or actions. If you noticed any of these symptoms call the doctor but he shouldn’t stop taking Cymbalta.
Reply

Loading...

Im gonna sum this up as quick as possible. Im 28 now, and was on cymbalta for a lil over 3 months, last year. I was at the same job for almost 7 years, had lost my little brother and uncle within a 3 month time span, and couldnt function without medical help anymore. From the 1st dose I took my world started to fall more apart than it was after losing so much. I lost my job, almost lost my husband, and I still am fighting to find who I was before this medication. I couldnt stay awake, I started to drag by 2:00 pm everyday. Coffee with 4 expresso shots twice a day didnt faze me, I could fall right asleep after slamming coffee back. I lost 40 lbs. and now am struggling to maintain the ridiclous 100 lbs. I have become. Its so scary to feel like youre wasting away. I wasnt bipolar when my doctor put me right on a 60mg dose, and I am now. I will never be the same, and lost so much because of this medication. My advice is get your son off of this ASAP. These are just a few of the MANY horrible effects this pill had on me..Its not worth it...im living proof.
Reply

Loading...

STAY AWAY FROM THIS DRUG. I USED IT FOR SIX MONTHS AND AM SUFFERING THROUGH VERY SEVERE WITHDRAWS.

GOOGLE CYMBALTASURVIVORS.COM

GET YOUR CHILD OFF OF THIS DRUG NOW!
Reply

Loading...

hi i'am48 yrs old i was put on cymbalta for ptsd and currently in the process of stopping the drug the witdrawls for me are worse then what i was put on the drug for. i had better luck with zoloft switched for weight gain to cymbalta and was told by my doctor this wouldn't make gain weight boy was he wrong my suggestion to you is get him off while and if he's on a low dose i was on 120mg a fairly large dose. of watch for suicidal thoughts or actions. and ask your doctor about withdrawl symtoms of the drug he is going to use. i never had a problem and didn't know to ask these questions myself. i've learning from hearing from people in these forums althought hearing some of the stories are scary so don't read too much. i want to wish you the best of luck with your son.
Reply

Loading...

Hi, I am on Cymbalta, and I have no problems with it. I too am very careful because I have young kids. The only thing that I notice is that sometimes I have very vivid dreams, that i will wake up and not know if it really happen or if it was a dream or not. The dreams can seem very real and they can be very weird. Other than that, I have no, problems.
Reply

Loading...